Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A functorial approach to differential characters

Paul Turner

Algebraic & Geometric Topology 4 (2004) 81–93

arXiv: math.AT/0212128

Abstract

We describe Cheeger–Simons differential characters in terms of a variant of Turaev’s homotopy quantum field theories based on chains in a smooth manifold X.

Keywords
differential character, homotopy quantum field theory
Mathematical Subject Classification 2000
Primary: 57R56
Secondary: 53C05, 81T15, 58A10
References
Forward citations
Publication
Received: 6 February 2003
Accepted: 20 May 2003
Published: 18 February 2004
Authors
Paul Turner
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh EH14 4AS
Scotland